# SDR AALA202401096422

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 17,788 hours, 7,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTS EMERGENCY ISLE LIGHT AT SEAT 23C HAS FALLOFF. REPLACED EMERGENCY FLOOR PROXIMITY LIGHT HOUSING INTO POSITION. PER AMM 33-51-11.
